Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

White patches developed on cheek. Tested negative for fungus. Safe to use flutivate cream?

Hi... Recently some small white patches developed in my right cheek. However they are not itchy and i tested for fungus under doctors supervision and no fungus was found either. He suggested me to apply flutivate skin cream of GlaxosmithKline.However Its been a week with no particular improvement. he asked me to visit after 2 weeks . should i continue with the cream?? PLS HELP...
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sourav ,
Thanks for the query.
The condition you are suffering from can be polymorphic light eruption,P.alba etc.
As the fungal infection is ruled out you can safely apply Flutivate cream.
It is safe steroid and you can use it for 15 days.
Improvement is usually slow.
Visit your dermatologist after 15 days.

Hope this helps.
Dr Sudarshan
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor